# SDR USAA2014123000008

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 78,728 hours, 35,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1710
- Condition: Inoperative
- Location: Cabin
- Part time: 60,720 hours, 26,180 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT RT SIDE OVERWING INOPERATIVE.  REPLACED EMER POWER SUPPLY UNIT 11WL IAW TROUBLESHOOTING TASK 33-51-00-810-806A.  OPERATIONS CHECKED OK.
